# SDR UPS01236781

- Difficulty date: August 23, 2001
- Submitted: September 7, 2001
- Operation: Air carrier
- Aircraft: N916UP
- Make and model: Boeing 727172C
- Aircraft serial: 19808
- Aircraft time: 46,642 hours, 37,972 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 6521795U284
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C D-203210, RT I/B FLAP TRACK FAIRING CRACKED, INTERIM REPAIR PER B727-5720-13399A, PERM REPAIR AT NEXT C CHECK.     CRACKED RIB REPLACED IAW DWG 65-21795
